Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Coming off zoloft

Posted by cvb on July 18, 2002, at 14:41:57

In reply to Coming off zoloft-going onto WB BarbaraCat, posted by oona on April 12, 2002, at 22:56:53

Wow, I've been feeling a bit dizzy lately and it just occured to me that it might be because I stopped taking zoloft about four weeks ago, after having been on anywhere from 50-150 mg a day for at least six years. I guess I'm glad I didn't stumble on this list sooner or I may have frightened myself into not stopping. I did have some pretty severe headaches the first week off, but never made the connection ... and this occasional dizziness is a bit worrisome, but it sounds as if overall I've had a much easier time of it than most. I thought I'd stop because I had a month off of work and I didn't want to think about it (and I wanted to enjoy laying in the sun without the usual extra crispy results of having zoloft in the blood stream). Now I'm getting ready to go back to work, but I'm wondering if I should just forget about the zoloft since I seem to be fine and hopefully the withdrawal symptoms are dwindling away. I suppose I should talk to my doctor about it, but I prefer the self-medication supervision method.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cvb thread:5582
URL: http://www.dr-bob.org/babble/20020718/msgs/112805.html